Sequences of iterates of random-valued vector functions and continuous solutions of related equationsReportar como inadecuado




Sequences of iterates of random-valued vector functions and continuous solutions of related equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Glasnik matematički, Vol.42 No.2 December 2007. -

Given a probability space Ω, A, P, a separable metric space X, and a random-valued vector function f : X × Ω → X, we obtain some theorems on the existence and on the uniqueness of continuous solutions φ : X → R of the equation φx = ∫Ω φfx,ω Pdω.

Random-valued vector functions; sequences of iterates; iterative functional equations; continuous solutions



Autor: Rafal Kapica - ; Institute of Mathematics, Silesian University, Bankowa 14, PL-40-007 Katowice, Poland

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados